# SDR 97ZZZM199

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 676 - AT FL 330, AIRCRAFT OVERPRESSURIZING.  UNABLE TO CONTROL IN ANY MODE.  REMOVE AND REPLACE OUTFLOW VALVE.  (M)
